# SDR MASA2019092912065

- Difficulty date: September 29, 2019
- Submitted: September 29, 2019
- Operation: Air carrier
- Aircraft: N944LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15075
- Aircraft time: 23,642 hours, 21,156 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EXT EMER LIGHT INOP. PLACED ON MEL
